# SDR ASAA2022061038785

- Difficulty date: June 10, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA: INTERCOSTAL BETWEEN BS 312 AND 328, AT RBL 30 CRACKED. GROUNDED - YES. REMOVED CRACKED INTERCOSTAL BETWEEN BS 312 AND 328 AT RBL 30 AND REPLACED WITH NEW INTERCOSTAL IAW BOEING DWG 141A5400 SHEET 39 REV - AND B737-800 SRM 51-40-02.
